# SDR CA130822010

- Difficulty date: August 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 377 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCB5MA3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Engine
- Part time: 497 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CHIP PLUG ILLUMINATED DURING CLIMBOUT, ALT 9000FT, PILOT RECORDED ENGINE  PARAMETERS 4200 LBS TORQUE, 1700 PRO RPM, ITT 815, OIL TEMP 55, OIL PRESSURE 135.  AGB PLUG WAS DETERMINED TO HAVE CAUSED ILLUMINATION.  PLUG REMOVED AND SMALL SLIVER FOUND. OIL FILTER REMOVED.  NO CONTAMINATION FOUND.
